Applied Mathematics

Vol.2 No.10(2011), Paper ID 7854, 6 pages

DOI:10.4236/am.2011.210180

 

Optimal Implementation of Two FIFO-Queues in Single-Level Memory

 

Elena A. Aksenova, Andrew V. Sokolov

 

 

Copyright © 2011 Elena A. Aksenova, Andrew V. Sokolov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


E. Aksenova and A. Sokolov, "Optimal Implementation of Two FIFO-Queues in Single-Level Memory," Applied Mathematics, Vol. 2 No. 10, 2011, pp. 1297-1302. doi: 10.4236/am.2011.210180.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.